Nagoya Mathematical Journal

The topological support of Gaussian measure in Banach space

N. N. Vakhania

Full-text: Open access

Article information

Nagoya Math. J. Volume 57 (1975), 59-63.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60B05: Probability measures on topological spaces
Secondary: 28A40 60G15: Gaussian processes


Vakhania, N. N. The topological support of Gaussian measure in Banach space. Nagoya Math. J. 57 (1975), 59--63.

Export citation


  • [1] BaxaHHH, H. H., BepOHTHOCTHbie pacpeAejieHHH B jiHHefiHbix pocpaHCTBax. T6HJIHCH, 1971.
  • [2] Vakhania, N. N., On some questions of the theory of probability measures on Banach spaces. Lecture note at Nagoya University, 1973.
  • [3] Vakhania, N. N., On a property of Gaussian distributions in Banach spaces. Sankhya, The Journal of Indian Statistical Society. Series A, vol. 35 (1973), pp. 23-28.
  • [4] Sato, H., Gaussian measures on Banach space and abstract Wiener measure. Nagoya Math. J., vol. 36 (1969), pp. 65-81.
  • [5] BaxaHHH,H. H., 0 HeBbipoeHHbix pacpeejieHx BepHTHceft B pocpaHCTBax (1 P oo). TeopHH BepOHTH. Hee pHMeHeH., T. II, No. 3, (1966), cp 524-528.
  • [6] Balram S. Rajput, The support of Gaussian measures on Banach spaces. TeopHH BepOHTH. Hee pHMeHeH., T. 27, No. 4, (1972), cp 775-782.
  • [7] Ito, K., The topological support of Gauss measure on Hubert space. Nagoya Math. J., vol. 38 (1970), pp. 181-183.
  • [8] Vachania, N. N., Trager des Gausschen masses im Hilbertraum. Mathem. Nach- richten 64. Band (1974), pp. 319-322. Tbilisi University, USSR